Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Have a bad cold. Can I take dimetapp with ecitalopram antidepressant?

Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2009
Answered : 5612 Questions
Can I take dimetapp (brompheniramine and phenylenephrine)with ecitalopram antidepressant?
I have a bad cold. I took dimetapp to stop me coughing and then was not sure whether to take ecitalopram only on 10 mg per day am in remission for PTSD.
I also take Colofac 3 times a day Zantac 2x and movicol 2 x and normacol and coloxyl and nasonex spray
Posted Wed, 29 May 2013 in Mental Health
Answered by Dr. Ivan R. Rommstein 35 minutes later
Hi and welcome to XXXXXXX
There are rare cases where using brompheniramine together with escitalopram may increase side effects such as dizziness, drowsiness, and difficulty concentrating,but I dont think this is likely to happen in your case. You should avoid or limit the use of alcohol while being treated with these medications. Avoid driving or operating hazardous machinery until you know how the medications affect you.
There are no reported side effects or interactions of othe rdrugs you ve mentioned.
P.S. just to inform you that constipation may be caused by ecitalopram so I think it is better to change this drug then take all these laxatives, it can just caused digestion disorder.
WIsh you good health. If you have any question I ll be glad to help.
Above answer was peer-reviewed by
Follow-up: Have a bad cold. Can I take dimetapp with ecitalopram antidepressant? 3 minutes later
Thank you that was very helpful regards XXXXXXX
Answered by Dr. Ivan R. Rommstein 4 minutes later
You are welcome XXXXXXX Wish you good luck.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor